# SDR MASA2009112900340

- Difficulty date: November 29, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,173 hours, 25,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7158 CLE - IAD - CAPT REPORTED DURING PREFLIGHT THE CABIN EMERGENCY LIGHTS ARE DIM.  CHARGED BATTERY PACKS WITH AIRCRAFT POWER OPS GOOD.
